Author Topic: Feeling worse even on meds  (Read 1358 times)

Offline qwan

  • Visitor
  • *
  • Posts: 4
    • View Profile
Feeling worse even on meds
« on: Apr 28 2013, 04:39 PM »
I'm feeling more symptomatic again, it's like when I first went to the Drs for it a couple of months ago and theyw anted to see me in a few weeks to see if it changed and it just got worse and worse.
They decided to give me meds for a trial and for a while it's worked, when I didn't take it enough I felt like my head would be knocked side to side with vertigo so I keep taking them.
I've had 2/3 today, only 8mg I know, but for a few hours now I'd felt disorientated when I look side to side. Moving up and downstairs makes it worse. Turning around or bending down does and even a heavy blink (which I do when my eyes feel funny) makes it worse.
My eyes are feeling tired and a bit achy because they feel like they're moving too much (probably are; you know when you look out the window of a moving car and try to focus on one spot but your eyes keep following the movement; it feels like that).

Because I was recently (a month and a half ago) diagnosed with Hypothyroidism my Dr mentioned tapering off the Vertigo meds as it may be the thyroid but I told him I'm still aware of when I've missed one due to effects so I don't plan to any time soon.
Now it's getting even worse.

Question is, do they just keep increasing the pill dosages? As with my last GP, they gave me double this dose (16mg in total) to have 3 times a day but I only took them as and when I needed instead of this amount back then). This GP did tests and a lot of waiting before giving me anything and obviously don't seem to want me on them long term.

I've read they can make menieres worse overtime? Is this true?

Anyone had this progressive worsening of symptoms even on meds? Or is this the usual fluctuation of the illness (it did get better when I finally started the meds so that some days I didn't need any at all, and it died down to nothing for a while but it's coming back again, and now I think I'll need more than the 3 8mg a day, but I don't like taking meds if I don't have to, I'm on enough already).

"They called me mad, and I called them mad, and damn them, they outvoted me" - Nathaniel Lee